anti depressants and orgasm
avatar
An_251175 posted:
Hi men,
After much self exploration and finally admitting I needed to do something, I started Zoloft 50mg.

I can already tell a diference in just a few days with how I feel about my self, my urges, and my impulsivity and anger.

I know that it takes a few weeks to smooth out and that I may experience side effects which will fade, but I'm wondering how it's been for everyone else.

so far I do notice a difference in my sex drive and I think I'm slower to stifffen up. I know that I'm taking longer to cum. Normally I ejaculate at least twice a day.
I'm also feeling a little lost and embarrassed. I don't know who to talk to. My doctor said to come back if I couldn't ejaculate and to give it some time.
thanks guys
Reply
 
avatar
ruasbizze2 responded:
Hi An_251175 -
It sounds like you are in the same place I was over a year ago. I was started on the 50mg Zoloft for depression & anxiety. Within a couple of days I was experiencing the same side effects as you. The side effects worsened over the next couple of weeks to where I was unable to orgasm at all. I notified my Dr and he started to wean me off of Zoloft at 25mg for the next few days. At that point I started taking Wellbutrin SR 150mg twice a day. It was the magic bullet for me!! My sex drive increased and orgasms returned within a couple of days of starting it. Now my libido is definitely higher and orgasms are more intense and as long lasting as when I was in my youth.
Good luck.